Nurofen Plus Tablets 24s
SKU : OTCNURPLUS24 PIP-Code : 2144871 EAN : 5000158105607
Nurofen Plus Tablets provide short term treatment of acute moderate pain such as migraine, headaches, neuralgia, period pain, dental pain, back pain and rheumatic and muscular pains.
Special Price £7.15 Regular Price £8.49
Nurofen Plus Tablets
Nurofen Plus Tablets provide short term treatment of acute moderate pain such as migraine, headaches, neuralgia, period pain, dental pain, back pain and rheumatic and muscular pains. Suitable for adults and children aged 12 years and over, they contain two active ingredients:
Nurofen Plus Tablets contain codeine and should only be used for pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They should be taken for a maximum of 3 days.
- Codeine: this belongs to a group of medicines called opioid analgesics which act to relieve pain.
- Ibuprofen: this belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) which provide relief by changing the body's response to pain, swelling and high temperature.
Adults, the elderly and children aged 12 years and older:
- Swallow 1 or 2 tablets with water, up to three times a day as required.
- Leave at least 4 hours between doses.
- Do not take more than 6 tablets in any 24 hour period.
- Active Ingredients: Ibuprofen 200mg and Codeine Phosphate 12.8mg.
- Other Ingredients: Microcrystalline Cellulose, Sodium Starch Glycollate, Starch Pregelatinised, Hypromellose, Opaspray White M-1-17111-B and Talc.
- Nurofen Plus Tablets contain codeine which can cause addiction if you take it continuously for more than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it.
- If you take a painkiller for headaches for more than 3 days it can make them worse.
- Nurofen Plus Tablets should not be taken by children below the age of 12 years due to the risk of severe breathing difficulties.
- Nurofen Plus Tablets can affect your ability to drive as it may make you sleepy or dizzy or cause drowsiness. Do not drive while taking this medicine until you know how it affects you. If affected, do not drive or operate machinery.
- Medicines such as Nurofen Plus may be associated with a small increased risk of heart attack or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose. If you have heart problems, previously had a stroke or think that you might be at risk of these conditions (e.g. high blood pressure, diabetes or cholesterol or are a smoker), you should discuss your treatment with your doctor or pharmacist.
- Nurofen Plus belongs to a group of medicines which may impair fertility in women. This effect is reversible on stopping the medicine. It is unlikely that ibuprofen, used occasionally, will affect your chances of becoming pregnant, however, tell your doctor before taking this medicine if you have problems becoming pregnant.
- If you have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
- If you have breathing difficulties.
- If you are allergic to ibuprofen, codeine, any of the ingredients or to aspirin or other painkillers.
- If you have severe kidney, heart problems.
- If you suffer from severe constipation.
- If you have had gastrointestinal bleeding or perforation when previously taking NSAIDs (non-steroidal anti-inflammatory drugs).
- If you have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines.
- If you are taking any other NSAID painkillers or aspirin with a daily dose over 75mg.
- If you are in the last 3 months of pregnancy
- If you are breastfeeding.
- If you are under 12 years old.
- For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome.
- If you know that you metabolise codeine into morphine very rapidly.
- Have or have had asthma.
- Have kidney, heart, liver or bowel problems.
- Have high or low blood pressure.
- Have a head injury or raised intercranial pressure.
- Suffer from a thyroid disorder.
- Have Systemic Lupus Erythematosus (SLE) - a condition of the immune system causing joint pain, skin changes and other organ disorders).
- Have high cholesterol.
- Have had a heart attack or stroke.
- Have a history of gastrointestinal disease (such as ulcerative colitis or Crohn's disease).
- Are a smoker.
- Are in the first 6 months of pregnancy.
- Anticoagulant medicines (to thin the blood or prevent clotting e.g. aspirin/acetylsal acid, warfarin, ticlopidine).
- Medicines that reduce blood pressure (ACE-inhibitors duch as captopril, beta-blockers such as atenolol, or angiotensin-II receptor antagonists such as losartan).
- Other medicines that may affect or be affected by ibuprofen.
- Medicines called Monoamine oxidase inhibitors (MAOIs) for the treatment of depression as they may affect or be affected by codeine.
Next Working Day Delivery as standard for mainland UK orders
Free Click & Collect from Knights Pharmacies across England and Wales (Coming Soon)
NHS and Private Prescriptions delivered straight to your door